# SDR ABXA20131009578

- Difficulty date: October 4, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 77,634 hours, 28,575 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Computer
- Part number: 6224591512
- Part serial: 3651
- Condition: Failed
- Location: Autopilot
- Part time: 29,699 hours, 14,071 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ENROUTE, LEVEL AT FL350 CENTER AUTOPILOT SHORTLY THERE AFTER NOTED BRIEF ODOR OF SMOKE.  DEFERRED, CLEARED 10/08/2013-PERFORMED OHM CHECK OF WIRING FROM FCC COMPUTER TO AILERON, DIRECTIONAL AND ELEVATOR SERVO'S NO DEFECTS NOTED.  R & R CENTER FCC IAW AMM 22-11-01.  PLACARD REMOVED.  PN VERIFIED.  ACFT RELEASED TO CAT II, CHECK CAT IIIB.
